Eye Floaters and Threads; Blurred Vision - Blood Pressure Medication?

On Sat 20 Aug I experienced a lot of floaters mainly in the right eye and could see loads of threads, some straight some twisted and individual), etc. As I moved my eye they went with it. Checked in mirror and could see nothing. Also a bit of pain. Overdue for an eye test so booked one for Sunday. I have had these on occasions before and when first wake up hazy but not like this. Also had noticed for a couple of days beforehand but not as intense.

I had an eye operation on this eye almost two years ago to correct squint.

Optician eye test said retina was OK and couldn't see anything (even used dilated drops). Said should start getting better quite quickly but could take four weeks to completely go.

Hasn't really changed much in the last week except that I think haziness has got worse. Suddenly last night I wondered about whether any of my medication was causing it. I looked up the PERINDOPRIL leaflet and lo and behold it said possible side effect was blurred vision and it affected more than 1 in 100 but less than 1 in 10. Could kick myself that I started taking new medication on 10 Aug 16 without reading the leaflet (which I normally do). So this was 10 days earlier.

Has anyone else had this experience with Perindopril and if so which other high BP medication were you switched to?

2 Replies

oldestnewest
  • Hopefully it is just that. I had a problem with my eye - watching TV and suddenly could only see the bottom half of TV. Lasted about 20mins and had two episodes maybe a year apart. Optician said probably drooping eyelid. Approx 12 months later AF diagnosed. EP thinks I had TIA but too late to confirm. Yours does not sound like mine but still might be worth checking.

  • I've been on many BP and AF meds Perindopril gave me a lot of side effects but not floaters. A few days after starting amiodarone I developed green and orange floaters in the shape of a leaf or an island. They stopped quite soon after stopping the drug but started again when prescribed it again over a year later.

You may also like...